Name of drug
ibugesic plus tablet name of medicine which is a brand name by Cipla. This medicine contains a fixed-dose combination of paracetamol and Ibuprofen. It is one of the most commonly used brands for pain relief and for treatment of the fever. It is one of the most commonly prescribed brands and available as over the counter medicine.
Class of drug
It is a pain killer medicine. It contains Ibuprofen of NSAIDs and paracetamol which is antipyretic medicine, a pain killer.
How does it work?
Ibuprofen and paracetamol are Cox inhibitors. They inhibit the enzyme cyclooxygenase. This enzyme is for the prostaglandin category. With inhibition of cyclooxygenase enzyme, ibugesic plus reduces inflammation, pain and fever.
It is available as a tablet in a pack of 20 tablets.
Each tablet contains Ibuprofen active salt 400 mg and paracetamol active salt 325 mg.
These tablets are taken orally with water after food preferably. These tablets are swallowed with water.
This tablet can be used for the treatment of:
- Body ache
- Joint pain
- Pain and swelling caused by injury
Please remember this tablet just suppresses the symptoms. You may need the advice of your doctor for the treatment of your condition.
Ibuprofen is not safe to use in pregnancy as it may cause premature closure of PDA. ibugesic plus should be used with caution in pregnancy. Do not use it without advice from your doctor in pregnancy.
Both paracetamol and Ibuprofen are safe to use in lactating mothers. Precaution is suggested while giving ibugesic plus in lactation. Do not use this medicine without advice of your doctor if you are breast-feeding your baby.
In elderly people, side effects can be comparatively more. In general it is safe to use this medicine in elderly people who do not have comorbidities. Question and doctor’s advice is suggested before taking this medicine if you are elderly.
These tablets are unsafe if taken with alcohol. Taking alcohol with this medicine may increase side-effects and may decrease the effectiveness of the medicine.
This medicine may cause an increase in blood sugar level and should be used with caution in patients with diabetes mellitus.
Caution is suggested in cases of liver failure while using ibugesic plus for such patients. you should take your and doctors advice before using this medicine if you have liver failure. This medicine can be harmful and may need dose adjustments if you have liver failure.
ibugesic plus is not safe for patients of kidney failure. Doctor’s advice is suggested before using this medicine for patients with kidney failure.
At recommended doses of this medicine ibugesic plus has following side effects:
- Heartburn and epigastric pain.
- Nausea, vomiting.
- Feeling of bloating and regurgitation of food into the throat.
- Abdominal pain.
- Red coloured urine.
- This tablet is used for a long time. It may cause stomach ulcer and bleeding in the intestine.
Alternate common brands
Brands containing same medicine and same doses are as follows:
- Ibugesic plus
Usual drug dosages
For adults who have weight above 40 kg, one tablet can be taken maximum three times a day. Gap of minimum 6 should be between two doses of this tablet.
It is a symptomatic treatment so should be taken when you have pain or fever. It should be taken preferably with food to minimise the side effects.
This medicine can be stored at room temperature below 30 degree Celsius.
Keep away from Children has its make or choking hazard and also may cause toxicity in overdoses in children.
ibugesic plus tablets don’t cause drowsiness and don’t interfere with the ability to use vehicles. You should consider your underlying illness and other medicines while considering use of vehicles while on this medicine.
Addiction and habit forming
Use of ibugesic plus doesn’t make your body habit for me and does not lead to addiction.
Cautions while using ibugesic plus tablets
Following are the cautions you need to take while using ibugesic plus tablets:
- You should see your doctor if you need comedy from tablets for more than 3 days.
- You should see your doctor if any unusual side effects or the underlying condition are increasing while using this tablet.
- Tell the complete list of complaints about your health to your doctor before using this tablet.
- Tell your doctor if you are taking any other medications while using this tablet.
- Keep these tablets away from the children.
- Do not use expired medicines.
- Store this medicine in the condition suggested by the manufacturer.
- Do not use these tablets if they are outside the pocket for a long time.
- Keep away from pet animals as it can be dangerous for them.
- Do not drink alcohol along with these tablets.
- Tell your doctor if you have any liver or kidney disease.
- Tell your doctor if you are on any sugar lowering or blood pressure lowering medicines.
- Tell your doctor if you are a pregnant woman or a mother who is breastfeeding her baby.